# SDR A6WR95013

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2074
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Feed Pipe
- Condition: Leaking
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND FUEL LEAKING FROM NR 4 PYLON FORWARD AND CENTER FUEL LINE COVER DRAINS.  INVESTIGATION REVEALED THAT A SECTION OF THE NR 4 FUEL FEED PIPE THROUGH THE PYLON SHOULDER COWL WAS GROOVED INTERNALLY AT THE O-RING UPPER CONTACT AREA.  REPLACED FUEL PIPE.  (X)
